# SDR DXTA2025121906159

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N482QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500817
- Aircraft time: 1,368 hours, 1,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7450LS00
- Part serial: 006457
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ENGINES STARTED, CABIN EMERGENCY LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH EVEN AFTER CYCLING EMER LT SWITCH. CORRECTIVE ACTION:  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS WITH ENGINES RUNNING , FOUND LIGHT TO ILLUMINATE IN ARM POSITION, INSTALLED SERVICEABLE BATTERIES AND VERIFIED PROPER OPERATION IAW EMB505 AMM 33-52-01
